MathSciNet Relay Station
MathSciNet bibliographic data
MR2012648 35L67 (35B25 35L65 76L05)
Guès, Olivier; Métivier, Guy; Williams, Mark; Zumbrun, Kevin Multidimensional viscous shocks. II. The small viscosity limit. Comm. Pure Appl. Math. 57 (2004), no. 2, 141–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement